# SDR YENA2022022400088

- Difficulty date: February 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 55,756 hours, 19,654 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT# 795, JFK-AUS. FUME ODOR SMELLED ON DESCENT FROM 19,000 TO 12,000 CAPT SMELT ACETONE PAINT SMELL PACK 1 TURNED OFF AND MASK DONNED; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A (A) ISOLATED FAULT TO TYPE 10 (A) 1, C PER TSM 05-51-00-810-085-A TSM 05-50-00-810-085-0D AIRCRAFT IS OK FOR SERVICE.
